# SDR ASOA201803155072

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,100 hours, 22,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331021
- Condition: Dented
- Location: Bs 250-265
- Part time: 31,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WITH A GOUGE WAS FOUND ON FUSELAGE SKIN BETWEEN BS 250 -  265,  STRINGERS 18L - 19L.  THE SKIN WAS REPAIRED IAW REO 670-53-11-1378, AND EC/TC REO 670-53-11-1378.
